# SDR CALA2023071202234

- Difficulty date: July 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 78,265 hours, 33,673 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Faulted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L/G DOORS NOT CLOSED ECAM WITH CORRELATED R LG DOOR UPLOCK 2520GM (2522GM) ON LGCIU 1 AND 2. AIRCRAFT  TO FERRY TO IAH FOR CONTINUATION OF TSM 32-31-00-810-861-A STEP 4..SUB STEP 6..GEAR SWING. NO PREVIOUS HISTORY IN THE LAST 30 DAYS..WHILE OPERATING RT MLG DOOR HANDLE FOUND SUSPECTED AIR IN THE SYSTEM-AFTER SEVERAL CYCLES AIR CLEARED OUT AND DOOR HANDLE OPERATED NORMAL-ALL TARGETS AND SENSORS ON DOOR CHECK GOOD, BITE CHECKED BOTH LGCIU 1&2 NO FAULTS FOUND. PERFORMED TSM 32-31-00-810-858-A STEPS 1 THRU 4A(8), TEST OK.
